# SDR DXTA2025112005751

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9722
- Aircraft time: 8,002 hours, 3,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0701
- Condition: Weak
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR ON OUTSIDE OF AIRPLANE USING EXTREMAL SWITCH IN AUTO MODE, MED WENT UP ABOUT 1/3 OF THE WAY AND THEN STOPPED AND CAME BACK DOWN.  WAS UNABLE TO USE OUTSIDE SWITCH IN EITHER AUTO OR MANUAL TO RAISE DOOR.  TRIED USING SWITCH ON INSIDE OF AIRPLANE IN CABIN AND THAT DOESN'T WORK EITHER.  MED WAS LEFT IN DOWN/OPEN POSITION.   REMOVED PAX DOOR ACTUATOR  IAW AMM 52-11-25-000-891. INSTALLED REPAIRED PAX DOOR ACTUATOR  IAW GVFD 5000 AMM 52-11-25-400-801. PERFORMED OPERATIONAL TEST OF THE PAX DOOR IAW AMM 52-11-00-720-802. NO DEFECTS NOTED.
